# SDR AWXA200700668

- Difficulty date: May 23, 2007
- Submitted: May 29, 2007
- Operation: Air carrier
- Aircraft: N804AW
- Make and model: Airbus A319-132
- Aircraft serial: 1043
- Aircraft time: 29,502 hours, 11,525 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Plate
- Part number: D53471124200
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - CORROSION ON SHEAR PLATE, +Y1175, FR.69 - FR 70.  REPLACED SHEAR PLATE, +Y1175, FR.69 - FR 70 IAW A319 SRM 51-72-11.
